Note on a class of operators on infinite interval

Abstract

?

Authors

Octavian Agratini
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Gamma operator; Feller type operator; beta distribution; random variable; expectation

Paper coordinates

O. Agratini, Note on a class of operators on infinite interval, Demonstratio Mathematica, 32 (1999) no. 4, pp. 789-794.

PDF

About this paper

Journal

Demonstratio Matematica

Publisher Name
DOI
Print ISSN

2391-4661

Online ISSN

0420-1213

google scholar link

1999

Related Posts